# SDR C2XA961A134

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120RT
- Aircraft serial: 120199
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12016000003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND PASSENGER LEFT AND RIGHT SEAT TRACKS TO HAVE CORROSION BEYOND LIMITS.  MX REMOVED AND REPLACED SEAT TRACKS, FRAME 29 TO FRAME 39.  (M)
